# SDR ASAA2014111509662

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,108 hours, 9,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 22156741
- Condition: Broken
- Location: Exhaust Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR EXHAUST DUCT DIFFUSER BRACKETS BROKEN.  DIFFUSER IS UNSECURED. ACFT GROUNDED.  R & R RT RAM AIR EXHAUST DIFFUSER DUCT LK & OPS NORMAL REF MM 21-51-03.
